# SDR DALA2017091206839

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 46,627 hours, 20,240 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTS OF AN OIL ODOR IN CABIN.   AFTER TAKEOFF,  ABOUT 14000 FT.   REMOVED AND REPLACED THE NR 2 ENGINE OIL COOLER IAW AMM 79-21, OPS CHECKED GOOD, NO LEAKS. OK FOR SERVICE.
